Pentavalent symmetric graphs of order 2pq

Title
Pentavalent symmetric graphs of order 2pq
Author(s)
이재운Xiao-Hui Hua[Xiao-Hui Hua]Yan-Quan Feng[Yan-Quan Feng]
Keywords
S-TRANSITIVE GRAPHS; VERTEX-PRIMITIVE GRAPHS; SQUARE-FREE ORDER; 2 DISTINCT PRIMES; REGULAR GRAPHS; CLASSIFICATION; NUMBER; TWICE; POWER; PRODUCT
Issue Date
201110
Publisher
ELSEVIER SCIENCE BV
Citation
DISCRETE MATHEMATICS, v.311, no.20, pp.2259 - 2267
Abstract
A graph is said to be symmetric if its automorphism group acts transitively on its arcs. In this paper, all connected pentavalent symmetric graphs of order 2pq are classified, where p, q are distinct primes. It follows from the classification that there are two connected pentavalent symmetric graphs of order 4p, and that for odd primes p and q, there is an infinite family of connected pentavalent symmetric graphs of order 2pq with solvable automorphism groups and there are seven sporadic ones with nonsolvable automorphism groups. (C) 2011 Elsevier B.V. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/24464http://dx.doi.org/10.1016/j.disc.2011.07.007
ISSN
0012-365X
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE